American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20\-04) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Marston Conder and Peter Dobcsányi. Applications and adaptations of the low index subgroups procedure. Math. Comp. 74 (2005) 485-497. MR 2085903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bettina Eick and Gretchen Ostheimer. On the orbit-stabilizer problem for integral matrix actions of polycyclic groups. Math. Comp. 72 (2003) 1511-1529. MR 1972750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alexander Hulpke. Conjugacy classes in finite permutation groups via homomorphic images. Math. Comp. 69 (2000) 1633-1651. MR 1659847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Greg Butler. An inductive schema for computing conjugacy classes in permutation groups . Math. Comp. 62 (1994) 363-383. MR 1208219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Riley. Applications of a computer implementation of Poincar\'e's theorem on fundamental polyhedra . Math. Comp. 40 (1983) 607-632. MR 689477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gregory Butler. Computing in permutation and matrix groups. II. Backtrack algorithm . Math. Comp. 39 (1982) 671-680. MR 669659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gregory Butler and John J. Cannon. Computing in permutation and matrix groups. I. Normal closure, commutator subgroups, series . Math. Comp. 39 (1982) 663-670. MR 669658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. K. Winker, L. Wos and E. L. Lusk. Semigroups, antiautomorphisms, and involutions: a computer solution to an open problem. I . Math. Comp. 37 (1981) 533-545. MR 628714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rudolf Land. Computation of P\'olya polynomials of primitive permutation groups . Math. Comp. 36 (1981) 267-278. MR 595061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jeffrey S. Leon. On an algorithm for finding a base and a strong generating set for a group given by generating permutations . Math. Comp. 35 (1980) 941-974. MR 572868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Shanks. Corrigenda: ``Gauss's ternary form reduction and the $2$-Sylow subgroup'' (Math. Comp. {\bf 25} (1971), 837--853) . Math. Comp. 32 (1978) 1328-1329. MR 0491495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John McKay. The largest degrees of irreducible characters of the symmetric group . Math. Comp. 30 (1976) 624-631. MR 0404414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Alonso. Groups of square-free order, an algorithm . Math. Comp. 30 (1976) 632-637. MR 0506898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] P. A. Morris. Computational problems in $S$-function theory . Math. Comp. 27 (1973) 965-971. MR 0338134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John J. Cannon, Lucien A. Dimino, George Havas and Jane M. Watson. Implementation and analysis of the Todd-Coxeter algorithm . Math. Comp. 27 (1973) 463-490. MR 0335610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia